- Manufacturer : Indoco Remedies Ltd.
- Composition : Chlorpheniramine 2mg, Paracetamol 500mg, Phenylephrine 10mg
- Generally Prescribed For : Allergy Symptoms
- Estimated Price : ₹38.30 For 10 tablet strip
BUY FROM THESE SELLERS
Uses of Febrex Plus TabletFebrex Plus Tablet is used to treat Allergy Symptoms such as Common cold, Headache, Fever, Breathing illnesses, Runny nose, Watery eyes, Sinus. It also works for upper respiratory tract allergies.
How Febrex Plus Tablet worksFebrex Plus Tablet contains Chlorpheniramine, Paracetamol and Phenylephrine. Chlorpheniramine is an antihistamine that helps reduce the effects of the natural chemical histamine in the body, histamine can cause symptoms of itching, sneezing, watery eyes and runny nose.Paracetamol primarily works on the central nervous system (brain and spinal cord) that blocks chemical messengers and reduces the intensity of the pain signal, The release of prostaglandins (prostaglandins increases body temperature and fever) also prevented by paracetamol.Phenylephrine works by reducing inflammation of the blood vessels in the nasal passages, which helps to relieve nasal discomfort caused by colds and allergies, The same works for sinus.
Side Effects of Febrex Plus TabletThe most common side effects of Febrex Plus Tablet are Nausea, Vomiting, High Blood Pressure, Abnormal Dreams, Sleepiness, Constipation, Dry mouth. These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while Taking Febrex Plus TabletDo not consume Febrex Plus Tablet if you are allergic to Chlorpheniramine, Paracetamol and Phenylephrine. If you have kidney disease, heart disease, liver disease, consult your doctor before using Febrex Plus Tablet. Do not consume alcohol while taking Febrex Plus Tablet as it may increase your risk of dizziness or faintness. Taking this medicine can make you dizzy, do not do anything that requires caution. To avoid adverse reaction, consult your doctor if you are already taking other medicines.
Dosage of Febrex Plus TabletThe dosage of Febrex Plus Tablet depends on many factors such as the patient's age, health, medical history of the patient and many other conditions, please take this medicine as prescribed by your doctor.
Overdose of Febrex Plus TabletIf you forget to take a dose of Febrex Plus Tablet, do not take two doses at the same time, there is a risk of overdose. Symptoms of overdose with Febrex Plus Tablet are Shortness of breath, hallucinations, weakness, muscle twitching, loss of consciousness, seizures. Immediately contact your doctor if an overdose with Febrex Plus Tablet is suspected.
Onset of Action Febrex Plus TabletInformation will be added soon.
Duration of Action Febrex Plus TabletInformation will be added soon.
Precautions & Warnings
For informational purposes only. Consult a doctor before taking any medicines.
| Sinarest New Tablet |
Centaur Pharmaceuticals Pvt. Ltd.
10 tablet strip Tablets Strip